E-Periodica Schweizer Zeitschriften online. Revues suisses en ligne. Swiss journals online.

Volume 95 (2020)
Intitulé Page
Cahier 1 _
Pages liminaires _
Article: Smooth zero-entropy diffeomorphisms with ergodic derivative extension 1
Article: Failure of the integral Hodge conjecture for threefolds of Kodaira dimension zero 27
Article: Quasi-isometric embeddings of non-uniform lattices 37
Article: The collapsing geometry of almost Ricci-flat 4-manifolds 79
Article: Kazhdan constants, continuous probability measures with large Fourier coefficients and rigidity sequences 99
Article: Boundary rigidity of negatively-curved asymtotically hyperbolic surfaces 129
Article: Non-existence of geometric minimal foliations in hyperbolic three-manifolds 167
Article: On the universality of the Epstein zeta function 183
Pages complémentaires _
Cahier 2 _
Pages liminaires _
Article: Simple groups of birational transformations in dimension two 211
Article: Poisson brackets of partitions of unity on surfaces 247
Article: Singular genuine rigidity 279
Article: Rational equivalence and Lagrangian tori on K3 surfaces 301
Article: Algebraic varieties are homeomorphic to varieties defined over number fields 339
Article: Connected components of strata of Abelian differentials over Teichmüller space 361
Pages complémentaires _
Cahier 3 _
Pages liminaires _
Article: The action spectrum characterizes closed contact 3-manifolds all of whose Reeb orbits are closed 461
Article: The Liouville property and random walks on topological groups 483
Article: Hyperbolic surfaces with sublinearly many systoles that fill 515
Article: Squeezing Lagrangian tori in dimension 4 535
Article: Rigidity of center Lyapunov exponents and s u-integrability 569
Article: Fractal geometry of the complement of Lagrange spectrum in Markov spectrum 593
Pages complémentaires _